Discrete and Continuous Dynamical Systems Volume 8, Pages 1-288, January, 2002

By: Hu, Shouchuan (ed.)

Price: $28.50

Quantity: 1 available

Book Condition: Fine+ with no dust jacket


ISSN 1078-0947. ; Softcover; 7x10"

Title: Discrete and Continuous Dynamical Systems Volume 8, Pages 1-288, January, 2002

Author Name: Hu, Shouchuan (ed.)

Categories: Other,

Publisher: Springfield, MO, American Institute of Mathematical Sciences: 2002

Binding: Original Wraps

Book Condition: Fine+ with no dust jacket

Seller ID: 8912

Keywords: Math Mathematics Science